Joslin, Scott and Sherman, Robert P. (2003) An equivalence result for VC classes of sets. Econometric Theory, 19 (6). pp. 1123-1127. ISSN 0266-4666. http://resolver.caltech.edu/CaltechAUTHORS:JOSet03
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:JOSet03
Let R and θ be infinite sets and let A # R × θ. We show that the class of projections of A onto R is a Vapnik–Chervonenkis (VC) class of sets if and only if the class of projections of A onto θ is a VC class. We illustrate the result in the context of semiparametric estimation of a transformation model. In this application, the VC property is hard to establish for the projection class of interest but easy to establish for the other projection class.
|Additional Information:||Copyright © 2003 Cambridge University Press. Reprinted with permission. Published online by Cambridge University Press 24 September 2003|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Archive Administrator|
|Deposited On:||03 Sep 2006|
|Last Modified:||26 Dec 2012 09:00|
Repository Staff Only: item control page